# SDR P5CA9600821

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2550 · Cargo Compartments
- Part: Roller And Tray
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ROLLER AND TRAY FWD CARGO COMPARTMENT BS 660 RBL 25.  REPLACED ROLLER AND TRAY PER BOEING SRM 51-10-01.
